MathSciNet Relay Station
MathSciNet bibliographic data
MR770554 (86g:57031) 57S25 (57Q99 57S17)
Nelson, Roger B. A unique decomposition of involutions of handlebodies. Proc. Amer. Math. Soc. 93 (1985), no. 2, 358–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement